Ghent University Academic Bibliography

Advanced

HLA association of amoxicillin-clavulanate-induced hepatitis.

Marc Hautekeete, Y HORSMANS, C VAN WAEYENBERGE, C DEMANET, J HENRION, L VERBIST, R BRENARD, C SEMPOUX, PP MICHIELSEN, PSH YAP, et al. (1999) GASTROENTEROLOGY. 117(5). p.1181-1186
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
GASTROENTEROLOGY
Gastroenterology
volume
117
issue
5
pages
1181-1186 pages
Web of Science type
Article
Web of Science id
000083394100022
ISSN
0016-5085
language
English
UGent publication?
yes
classification
A1
id
175121
handle
http://hdl.handle.net/1854/LU-175121
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:43
@article{175121,
  author       = {Hautekeete, Marc and HORSMANS, Y and VAN WAEYENBERGE, C and DEMANET, C and HENRION, J and VERBIST, L and BRENARD, R and SEMPOUX, C and MICHIELSEN, PP and YAP, PSH and RAHIER, J and GEUBEL, AP},
  issn         = {0016-5085},
  journal      = {GASTROENTEROLOGY},
  language     = {eng},
  number       = {5},
  pages        = {1181--1186},
  title        = {HLA association of amoxicillin-clavulanate-induced hepatitis.},
  volume       = {117},
  year         = {1999},
}

Chicago
Hautekeete, Marc, Y HORSMANS, C VAN WAEYENBERGE, C DEMANET, J HENRION, L VERBIST, R BRENARD, et al. 1999. “HLA Association of Amoxicillin-clavulanate-induced Hepatitis.” Gastroenterology 117 (5): 1181–1186.
APA
Hautekeete, M., HORSMANS, Y., VAN WAEYENBERGE, C., DEMANET, C., HENRION, J., VERBIST, L., BRENARD, R., et al. (1999). HLA association of amoxicillin-clavulanate-induced hepatitis. GASTROENTEROLOGY, 117(5), 1181–1186.
Vancouver
1.
Hautekeete M, HORSMANS Y, VAN WAEYENBERGE C, DEMANET C, HENRION J, VERBIST L, et al. HLA association of amoxicillin-clavulanate-induced hepatitis. GASTROENTEROLOGY. 1999;117(5):1181–6.
MLA
Hautekeete, Marc, Y HORSMANS, C VAN WAEYENBERGE, et al. “HLA Association of Amoxicillin-clavulanate-induced Hepatitis.” GASTROENTEROLOGY 117.5 (1999): 1181–1186. Print.